# SDR REXA2022103102329

- Difficulty date: September 18, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 690331515A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED AT FS661+90	INSTALLED NEW SERVICEABLE STRINGER 19R PN:SH690-33151-5A FS661+74 TO 661+90 PER CRJ900 SRM 53-00-03-201-001-A02
